MathSciNet Relay Station
MathSciNet bibliographic data
MR937646 (89f:32047) 32H20 (14H99 14J99 32H15)
Zaĭdenberg, M. G. Stability of hyperbolic embeddedness and the construction of examples. (Russian) Mat. Sb. (N.S.) 135(177) (1988), no. 3, 361--372, 415; translation in Math. USSR-Sb. 63 (1989), no. 2, 351–361
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement